New meds and so dizzy!!!!!!

Hi all

I have been taking Lyrica for a couple of weeks, were awful side effects at first, but seem to have settled down. Not doing it for all the pain though so Doc prescribed slow release Tramadol. Have had ordinary Tramadol before and got on Ok, but the dizziness and brain fog are awful.

Does anyone know if this is normal?

Wondering if it`s lowered my Inr and if thats why I`m so dizzy?

Take care all, gentle hugs Jessielou xxxx :-) :-)

8 Replies

oldestnewest
  • Hi Jessie,

    Have you spoken to your doc i do not know about this drug but if it is causeing to much issue get a inr test and speak to the doc asap.

    i really hope you feel better soon.

    paddy

  • Hi Paddy,

    Thanks for your comment, will speak to dr tomorrow, and get INR checked, it`s up and down again at minute not surprised with new meds though.

    Hope you well today and doing some chillaxin,

    Take care, gentle hugs Jessielou xx :-) :-) :-)

  • Hi Jessie

    The problem with changing more than one drug at a time is that you can never tell which one gives the side effect. Is there any way you can do one at a time for a week or two to narrow it down?

    Lyrica is a drug used by a lot of FM patients, I myself was on it for a time. I found that starting on 25 mg at night at first then gradually introducing 25 mg in the morning and then increasing by 25 mg doses at night was the was to titrate up. Hopefully your doc would be helpful and supply you with more of the smaller mg tablets so you can do this until you get to your desired level.

    If you do it slowly then its better and FM people are usually more sensitive to drugs anyway so need to start on the lower doses and gradually work their way up to the desired dose rather than just whack them in!

    You could be having a flare too which is not helping things.

    Hope you feel better soon. x

  • Hi hon,

    I think with the Lyrica it may be the whack them in thats the problem.

    Gp says starting dose in the book is 150 my a day split in 3 doses, like you say Fm tends to make me sensitive to meds, so may well be too much.

    Not sure about the tramadol either, wanted to get off it, been on it so long. I know its a different form from before, but rather not be on it.

    Feels a bit like 1 step forward 10 steps back at minute.

    May also be flaring like you say, trouble is what is flaring, drs don`t know, I haven`t a clue. I know my ears are driving me crackers and I have a monster headache again. Nothing new really! :-)

    Sorry for moaning, will shutup now!!

    Sure will get better, sometime soon, I hope.

    I hope you well today and trying to relax.

    Take care, gentle hugs love Jessielou xxx :-) :-) :-) xxx

  • Sorry to hear you are not feeling well. It could also be the change in meds as it takes your system at least two weeks to get things right out, so if you stopped taking the Tramadol this may be giving you a headache.

    Studies have shown that a combination of Paracetamol 1000 mg and 200 mg Ibuprofen is just as affective and last longer than some stronger pain meds and also the combination paracetamol/Codeine medications. It is also less constipating that Codeine based meds.

    As for the Lyrica (pregabalin), 150mg may well be the starting dose but you may need to get there slowly. As suggested before start on 25 mg at night for a few days, then introduce 25 mg in the morning for a few days, then up the bedtime dose by another 25 mg to 50mg. When you are tolerating that up the morning dose to 50 mg too. When you are really settled on that dose you can add 25 mg at lunch time and finally when ready up that to 50mg.

    Some people can do this over two weeks others will take a month. Much better to do it slowly than have to stop and give up.

    Im ok, trying not to think about myself as we are moving in a couple of weeks and sooo much to do at the moment so cant afford to be ill (well any worse!).

  • Hi Jessie

    Did you get any where with this ? Hope you feeling better.

    paddy

  • Hi Paddy,

    Gp not wanting change anything now, cos St T`s next Tuesday am.

    Not feeling great, suppose that be asking a bit much really!!!!

    A little better, I think cos my Inr going up, slightly over my top range, nurse overruled the computer and left warfarin dose alone, recheck next week.

    Actually managed to get some serious studying done.

    Hope you feeling ok,

    Take care gentle hugs Jessie xxxx :-) :-) :-)

  • Hi Jessie,

    Good luck with St Thomas on Tuesday i hope you feel better soon its annoying when you know how you feel but people just not listening.

    Am feeling about the same but hey its sunny which makes a change.

    paddy

You may also like...